# SDR R61A201311071127

- Difficulty date: November 7, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 17006390401
- Condition: Corroded
- Location: Beacon Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION FOUND ON LOWER BEACON WIRE HARNESS SHIELDING. MX R & R  WIRE HARNESS IAW SWPM 20-51-00, SWPM 20-50-10.
